# SDR SWAA2022011861437

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N8734Q
- Make and model: Boeing 737-8
- Aircraft serial: 60713
- Aircraft time: 2,441 hours, 1,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASD GALLEY EMERGENCY LIGHT HAS INOP BULB ; / [01] REMOVED AND REPLAMPED AFT GALLEY RIGHT SIDE EMERGENCY EXIT SIGN 1 BULB AND PERFORMED GOOD EMERGENCY LIGHT INSTALLATION TEST IAW AMM 33-51-01-960-801 STEP 2.C.(1)(C);(2).; [02] VERIFIED REMOVED AND REPLAMPED AFT GALLEY RIGHT SIDE EMERGENCY EXIT SIGN 1 BULB AND PERFORMED GOOD EMERGENCY LIGHT INSTALLATION TEST IAW AMM 33-51-01-960-801 STEP 2.C.(1)(C);(2).
